# SDR A6WA200840134

- Difficulty date: February 19, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SCUFF PLATE IS CRACKED.  REPLACED IAW SRM 51-41-02 AND AMM 53-60-31.  (M)
